# SDR C77A323172

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 5,273 hours, 3,100 cycles
- Engine: Ge CF348E5
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723E105PWC
- Part serial: 125545
- Condition: Torn
- Location: Cockpit
- Part time: 5,243 hours, 3,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER'S LIFE VEST OUTER BAG WAS TORN OPEN. R & R OBSERVER'S LIFE VEST IAW AMM 25-62-02.
